# SDR FDEA201411033458

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 71,170 hours, 16,938 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT R3 DOOR PLUG NR 2 DOOR BEAM STOP FITTING FOUND CRACKED.  THE STOP FITTING REMOVED & REPLACED IAW SRM 51-31-01. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
